MathSciNet Relay Station
MathSciNet bibliographic data
MR1256391 60F05
Arcones, M. A.; Yu, B. Central limit theorems for empirical and $U$-processes of stationary mixing sequences. J. Theoret. Probab. 7 (1994), no. 1, 47–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement